MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 32 MM #M

LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 32 MM #M
Model Number 5010.42.322
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Hip revision surgery due to infection and inflammatory reaction performed on (b)(6) 2023.Previous surgery took place on (b)(6) 2023.During the revision surgery, the following components were explanted: fem.Modular head - m ø32mm 501042322 lot 7011755791.Delta protr.Liner øint 32mm #m 588654158 lot 22at1zq.This event occurred in italy.
 
Additional Manufacturer Narrative
No pre-existing anomaly was detected by the check of the device history records of the lot number involved.This is the first and only complaint registered on these lot numbers.A final report will be submitted after the conclusion of the investigation.
 
Event or Problem Description
Hip revision surgery due to infection and inflammaotry reaction perofmed on (b)(6) 2023.Previous surgery took place on (b)(6) 2023.During the revision surgery, the following components were explanted: - fem.Modular head - m ø32mm 501042322 lot 7011755791.- delta protr.Liner øint 32mm #m 588654158 lot 22at1zq.This event occurred in italy.
 
Additional Manufacturer Narrative
Investigation no pre-existing anomaly was detected by the check of the device history records of the lot number involved.This is the first and only complaint registered on these lot numbers.The following information was requested to the complaint source but never received: - radiographs.- patient clinical data, such as weight, height, bmi, any other pathologies relevant to the analysis.- pathogen responsible for the infection.Without the possibility to analyze these data, no further investigation can be performed, other than the check of the device history records.As no pre-existing anomaly was detected, we can state the involved lot numbers were regularly sterilized before being placed on the market.In conclusion, we cannot determine the cause of the infection and inflammatory reaction reported, however, it does not seem to be product related.Pms data.Based on limacorporate pms data, we estimate a revision rate of ceramic femoral heads (family code 5010.42.Xxx), due to infection, of about (b)(4)%.No corrective actions needed following this complaint.Limacorporate will continue monitoring the market to promptly detect any further similar event.This is a final mdr report.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA - FEMORAL HEAD DIA 32 MM #M
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele
udine 33038
MDR Report Key17086599
Report Number3008021110-2023-00065
Device Sequence Number16825260
Product Code LZO
UDI-Device Identifier08033390184045
UDI-Public08033390184045
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.322
Device Catalogue Number5010.42.322
Device Lot Number7011755791
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown